Hello there we undertsand your concern and yiur enthusiasm to know regardibg your health. This is very comkon phenomenon happems with every one once and then in their lifetime. But you taking this you should not worry about it so much as it is only waste of your time. If you have pain and any changes in vision then it is time you need to worry amd go to a ophthalmologist for examination and evaluation. But if there is nothing as such then you can leave it.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.